Abelian subgroups of Galois Groups

Research output: Contribution to journalArticle


The author proves that every Abelian subgroup of rank > 1 in the Galois group [Equation found] of the algebraic closure of a rational function field K is contained in a ramification subgroup and also that the unramified Brauer group BrvK equals the unramified Brauer group Brv(Gc) defined in [2] §3 where Gcis the quotient group Gc= G/[[G G] G].

Original languageEnglish (US)
Pages (from-to)27-67
Number of pages41
JournalMathematics of the USSR - Izvestija
Issue number1
StatePublished - Feb 28 1992

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Abelian subgroups of Galois Groups'. Together they form a unique fingerprint.

  • Cite this